Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On prime numbers of real quadratic fields in rectangles


Author: Hans Rademacher
Journal: Trans. Amer. Math. Soc. 39 (1936), 380-398
MSC: Primary 11R47; Secondary 11R11, 11R44
DOI: https://doi.org/10.1090/S0002-9947-1936-1501853-1
MathSciNet review: 1501853
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R47, 11R11, 11R44

Retrieve articles in all journals with MSC: 11R47, 11R11, 11R44


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501853-1
Article copyright: © Copyright 1936 American Mathematical Society